Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2008, Article ID 636153, 16 pages
http://dx.doi.org/10.1155/2008/636153
Research Article

Analysis of a Delayed SIR Model with Nonlinear Incidence Rate

1School of Mechantronic Engineering, North University of China, Taiyuan 030051, China
2Department of Basic Science, Taiyuan Institute of Technology, Taiyuan 030008, China
3Department of Mathematics, North University of China, Taiyuan 030051, China

Received 8 September 2008; Accepted 6 October 2008

Academic Editor: Manuel de La Sen

Copyright © 2008 Jin-Zhu Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jin-Zhu Zhang, Zhen Jin, Quan-Xing Liu, and Zhi-Yu Zhang, “Analysis of a Delayed SIR Model with Nonlinear Incidence Rate,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 636153, 16 pages, 2008. https://doi.org/10.1155/2008/636153.